# SDR AALA201603189007

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 47,255 hours, 20,211 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 971408600142
- Condition: Leaking
- Location: Apu
- Part time: 35,008 hours, 69,165 cycles
- Component: Apu, Honeywell, GTCP36300A
- Component part number: 38002784
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ON GND WITH APU BLEED ON, SMELL OF DIRTY SOCKS.  AFTER APU SHUTDOWN & ONCE WE REACHED CRUISE ALTITUDE, SMELL DISSIPATED & WENT AWAY.  FOUND THE APU LEAKING OIL AT THE APU OIL COOLER, THE APU OIL COOLER FAN SATURATED WITH OIL & REPLACED THEM IAW AMM 49-91-44 & 49-52-51.  IN ADDITION TASK CARDS 26L00021001, 26L00021002 & 26L00021004 WERE ACCOMPLISHED.  A SATISFACTORY LEAK & OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.  SEE AALA 201603189008 FOR ADDITIONAL PART INFORMATION.
